In this paper, we consider the inverse boundary value problem for a partial differential equation of third order with nonlocal boundary conditions, including an integral condition. Using analytical and operator-theoretic methods, as well as the Fourier method, the existence and uniqueness of the classical solution of this problem is proved.
ALIYEV, ZIYATKHAN S.; MEHRALIYEV, YASHAR T.; and YUSIFOVA, ELMIRA H.
"On some nonlocal inverse boundary problem for partial differential equations of third order,"
Turkish Journal of Mathematics: Vol. 45:
4, Article 28.
Available at: https://journals.tubitak.gov.tr/math/vol45/iss4/28